# SDR HEEA083566

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Restraint
- Part number: 206033506101
- Part serial: LK3421
- Condition: Misrepaired
- Location: Bearing Bore
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE BEARING BORE NOT CHAMFER TO PROPER DEGREE TO ALLOW BEARING STAKE TO FOLD.
